American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sanjiban Santra. On the Lazer-McKenna conjecture and its applications. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Poborchiĭ. Unique solvability of the Dirichlet problem for the equation $\Delta_p u=0$ in the exterior of a paraboloid. St. Petersburg Math. J. 24 (2013) 493-512.
Abstract, references, and article information   
View Article: PDF

[3] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Faiza Derrab. Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey. Proc. Amer. Math. Soc. 135 (2007) 1803-1815. MR 2286091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Goodrich, Thomas Hagstrom and Jens Lorenz. Hermite methods for hyperbolic initial-boundary value problems. Math. Comp. 75 (2006) 595-630. MR 2196982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions. User's guide to viscosity solutions of second order partial differential equations . Bull. Amer. Math. Soc. 27 (1992) 1-67. MR 1118699.
Abstract, references, and article information   
View Article: PDF

[8] Juan J. Nieto. Existence of solutions in a cone for nonlinear alternative problems . Proc. Amer. Math. Soc. 94 (1985) 433-436. MR 787888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information   
View Article: PDF

[10] D. D. Freund. A note on Kaplun limits and double asymptotics . Proc. Amer. Math. Soc. 35 (1972) 464-470. MR 0303189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bernard Osgood Koopman. On the singularities of linear partial differential equations . Trans. Amer. Math. Soc. 31 (1929) 687-693. MR 1501507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1